# SDR A6WA201040935

- Difficulty date: December 8, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 26,482 hours, 23,998 cycles
- Engine: Ge CF343B1
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERONS BINDING AND AUDIBLE SNAP SOUND DURING FLIGHT CONTROL CHECK.  BOTH CONTROL COLUMNS AND BOTH DIRECTIONS.  LT COLUMN BINDING AT LT DEFLECTION, RT COLUMN BINDING MID AND 1/2 DEFLECTION.  C/W PARA 4 OF GREO 601R-27-11-031 "DISPOSITION FOR ACFT DISPATCH.  REWORK" CLICKING APPEARS TO COME FROM CAPT SIDE CONTROL WHEEL SHAFT INTERFACE.  LOOSENED NUT AND RETORQUED TO 550 INCH LBS CLICKING NOISE STILL PRESENT.  REPAIR REQUIRED IAW GREO 27-11-031 DUE TO CLICKING/NOISE FEELING COMING FROM AILERON CONTROL WHEELS.  REPAIR MUST BE C/W WITHIN 500 FLT HRS.
